# SDR ASAA2014012612499

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 29,161 hours, 8,586 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER START, ENGINE LIGHT STAYED ILLUMINATED ON FIRST OFFICER`S BOTH ALT MODE LIGHTS ON ENGINE ELECTRONIC CONTROL PANEL CAPTAIN`S IAS DISAGREE.  ACFT GROUNDED.  PERFORMED EEC BITE TEST REF FIM 73-00, TASK 801, NO FAULTS FOUND, PERFORMED EEC GROUND TEST REF AMM 73-21-00-700. BOTH EEC GROUND TESTS PASSED.  FLIGHT CREW PERFORMED ENG START ON NR 1 & NR 2 ENGINE START WAS NORMAL NO FAULTS PERFORMED EEC BITE TEST AGAIN NO FAULTS FOUND.
